promotion image of download ymail app
Promoted

Can you inject Melatonin 3mg pills and get high?

Does it get you high? Or does it cause health problems?

4 Answers

Relevance
  • 2 months ago

    Triple lol! Melatonin is a hormone it's not going to get you the slightest bit high not if you sniff it not if you inject it not if you put it up your but it won't get you high. It's non euphoric if you take too much of it all it'll do for you let's throw your clock off and make you sleepy all day long with no good feeling except being sleepy

    • Commenter avatarLogin to reply the answers
  • 2 months ago

    Melatonin will NOT help in any way,

    If you ground up the pills and injected them, the recipient might die, or at the least, suffer some VERY serious problems.

    That DOES NOT make anyone high.

    It might help someone sleep, but it is NOT a sleeping pill or any sort of a sedative.

    • Commenter avatarLogin to reply the answers
  • KennyB
    Lv 7
    2 months ago

    Your brother is using melatonin as an anti-heroin aide?  Maybe he (and you) should actually talk to an addiction specialist as opposed to seeking answers from the yahoos on Yahoo!Answers

    • Commenter avatarLogin to reply the answers
  • Anonymous
    2 months ago

    Try not to be a moron.

    • BobsBurgers2 months agoReport

      SERIOUS ANSWERS ONLY PLEASE.. MY BROTHER IS A HEROIN ADDICT AND IS TRYING TO COME DOWN FROM WITHDRAWS AND HE WANTS TO INJECT MELATONIN TO HELP HIM EITHER GET HIGH OR SLEEP I DON'T KNOW.. BUT THANKS ASSHOLE YOU CAN BUZZ OFF NOW!

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.